Résolution des singularités
Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki no. 10  (1968), Talk no. 320, p. 101-113
@incollection{SB_1966-1968__10__101_0,
     author = {Giraud, Jean},
     title = {R\'esolution des singularit\'es},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1966/67 1967/68, expos\'es 313-346},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {10},
     year = {1968},
     note = {talk:320},
     pages = {101-113},
     zbl = {0193.49103},
     mrnumber = {1610460},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1966-1968__10__101_0}
}
Giraud, Jean. Résolution des singularités, in Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki, no. 10 (1968), Talk no. 320, pp. 101-113. http://www.numdam.org/item/SB_1966-1968__10__101_0/

[1] S. Abhyankar - Resolution of singularities of arithmetical surfaces. Arithmetical algebraic geometry. Harper and Row, New York, 1965. | MR 200272 | Zbl 0147.20503

[2] S. Abhyankar - Resolution of singularities of embedded algebraic surfaces. Academic Press, New York and London, 1966. | MR 217069 | Zbl 0147.20504

[3] J. Dieudonne et A. Grothendieck - Eléments de Géométrie algébrique. Publications mathématiques de l'I.H.E.S., cité |EGA| . | Numdam

[4] H. Hironaka - Resolution of singularities of an algebraic variety over a field of characteristic zero. Annals of Mathematics, vol. 79 (1964), p. 109-326. | MR 199184 | Zbl 0122.38603

[5] H. Hironaka - On resolution of singularities (characteristic zero). Proceedings of the international congress of mathematicians, 1962. | MR 175898 | Zbl 0122.38602

[6] J. Walker - Reduction of singularities of an algebraic surface. Ann. of Math., 40(1939), p. 369-689. | JFM 61.0705.02 | Zbl 0021.25303

[7] O. Zariski - Reduction of singularities of algebraic three dimensional varieties. Ann. of Math., 45 (1944), p. 472-542. | MR 11006 | Zbl 0063.08361

[8] O. Zariski - The problem of minimal models in the theory of algebraic surfaces. Amer. J. Math. 80, 1958, p. 146-184. | MR 97404 | Zbl 0085.36202